ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2010 , Volume 9 , Issue 1

Select all articles

Export/Reference:

Time-frequency analysis of fourier integral operators
Elena Cordero, Fabio Nicola and Luigi Rodino
2010, 9(1): 1-21 doi: 10.3934/cpaa.2010.9.1 +[Abstract](1069) +[PDF](296.7KB)
Time transformations for state-dependent delay differential equations
Hermann Brunner and Stefano Maset
2010, 9(1): 23-45 doi: 10.3934/cpaa.2010.9.23 +[Abstract](1158) +[PDF](287.5KB)
Solutions with large total variation to nonconservative hyperbolic systems
Rinaldo M. Colombo and Francesca Monti
2010, 9(1): 47-60 doi: 10.3934/cpaa.2010.9.47 +[Abstract](944) +[PDF](223.7KB)
Infinite harmonic chain with heavy mass
Michael Herrmann and Antonio Segatti
2010, 9(1): 61-75 doi: 10.3934/cpaa.2010.9.61 +[Abstract](772) +[PDF](294.0KB)
Several new types of solitary wave solutions for the generalized Camassa-Holm-Degasperis-Procesi equation
Rui Liu
2010, 9(1): 77-90 doi: 10.3934/cpaa.2010.9.77 +[Abstract](1246) +[PDF](1575.4KB)
Null controllability and stabilization of the linear Kuramoto-Sivashinsky equation
Eduardo Cerpa
2010, 9(1): 91-102 doi: 10.3934/cpaa.2010.9.91 +[Abstract](977) +[PDF](174.2KB)
On the dynamics of flows on compact metric spaces
Jaeyoo Choy and Hahng-Yun Chu
2010, 9(1): 103-108 doi: 10.3934/cpaa.2010.9.103 +[Abstract](885) +[PDF](119.8KB)
Optimal Hardy inequalities for general elliptic operators with improvements
Craig Cowan
2010, 9(1): 109-140 doi: 10.3934/cpaa.2010.9.109 +[Abstract](988) +[PDF](364.9KB)
Contraction-Galerkin method for a semi-linear wave equation
Út V. Lê
2010, 9(1): 141-160 doi: 10.3934/cpaa.2010.9.141 +[Abstract](1021) +[PDF](273.8KB)
Asymptotic behavior of thermoviscoelastic Berger plate
Mykhailo Potomkin
2010, 9(1): 161-192 doi: 10.3934/cpaa.2010.9.161 +[Abstract](1251) +[PDF](370.2KB)
Compact kernel sections for dissipative non-autonomous Zakharov equation on infinite lattices
Shengfan Zhou, Jinwu Huang and Xiaoying Han
2010, 9(1): 193-210 doi: 10.3934/cpaa.2010.9.193 +[Abstract](915) +[PDF](239.2KB)
Laplacians on the basilica Julia set
Luke G. Rogers and Alexander Teplyaev
2010, 9(1): 211-231 doi: 10.3934/cpaa.2010.9.211 +[Abstract](1019) +[PDF](430.4KB)
Multiple solutions for elliptic problem in $\mathbb{R}^N$ with critical Sobolev exponent and weight function
M. L. Miotto
2010, 9(1): 233-248 doi: 10.3934/cpaa.2010.9.233 +[Abstract](1089) +[PDF](225.4KB)
New periodic solutions for the circular restricted 3-body and 4-body problems
Qunyao Yin and Shiqing Zhang
2010, 9(1): 249-260 doi: 10.3934/cpaa.2010.9.249 +[Abstract](902) +[PDF](168.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]